`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 6,     August 2017

1

Stabilization of difference equations with noisy proportional feedback control    Pages : 2067 - 2088

Elena Braverman and Alexandra Rodkina

 Abstract       References       Full Text      Related Articles

2

An analysis of functional curability on HIV infection models with Michaelis-Menten-type immune response and its generalization    Pages : 2089 - 2120

Jeng-Huei Chen

 Abstract       References       Full Text      Related Articles

3

Synchronising and non-synchronising dynamics for a two-species aggregation model    Pages : 2121 - 2146

Casimir Emako-Kazianou,  Jie Liao and Nicolas Vauchelet

 Abstract       References       Full Text      Related Articles

4

Averaging principle for the Schrödinger equations    Pages : 2147 - 2168

Peng Gao and Yong Li

 Abstract       References       Full Text      Related Articles

5

Domain control of nonlinear networked systems and applications to complex disease networks    Pages : 2169 - 2206

Suoqin Jin,  Fang-Xiang Wu and Xiufen Zou

 Abstract       References       Full Text            Related Articles

6

Stability and traveling wavefronts for a convolution model of mistletoes and birds with nonlocal diffusion    Pages : 2207 - 2231

Huimin Liang,  Peixuan Weng and Yanling Tian

 Abstract       References       Full Text      Related Articles

7

Convergence of global and bounded solutions of a two-species chemotaxis model with a logistic source    Pages : 2233 - 2260

Ke Lin and Chunlai Mu

 Abstract       References       Full Text      Related Articles

8

Seasonal forcing and exponential threshold incidence in cholera dynamics    Pages : 2261 - 2290

Jinhuo Luo,  Jin Wang and Hao Wang

 Abstract       References       Full Text      Related Articles

9

Blow-up phenomena for nonlinear pseudo-parabolic equations with gradient term    Pages : 2291 - 2300

Monica Marras,  Stella Vernier-Piro and Giuseppe Viglialoro

 Abstract       References       Full Text      Related Articles

10

Boundedness and asymptotic stability in a two-species chemotaxis-competition model with signal-dependent sensitivity    Pages : 2301 - 2319

Masaaki Mizukami

 Abstract       References       Full Text      Related Articles

11

Asymptotic behaviors of Green-Sch potentials at infinity and its applications    Pages : 2321 - 2338

Lei Qiao

 Abstract       References       Full Text      Related Articles

12

On the Kolmogorov entropy of the weak global attractor of 3D Navier-Stokes equations: I    Pages : 2339 - 2350

Yong Yang and Bingsheng Zhang

 Abstract       References       Full Text      Related Articles

13

Oscillation theorems for impulsive parabolic differential system of neutral type    Pages : 2351 - 2363

Min Zou,  An-Ping Liu and Zhimin Zhang

 Abstract       References       Full Text      Related Articles

14

Stability and Hopf bifurcation of an HIV infection model with saturation incidence and two delays    Pages : 2365 - 2387

Hui Miao,  Zhidong Teng and Chengjun Kang

 Abstract       References       Full Text      Related Articles

15

Numerical solutions of viscoelastic bending wave equations with two term time kernels by Runge-Kutta convolution quadrature    Pages : 2389 - 2416

Da Xu

 Abstract       References       Full Text      Related Articles

16

Limit cycle bifurcations for piecewise smooth integrable differential systems    Pages : 2417 - 2425

Jihua Yang and Liqin Zhao

 Abstract       References       Full Text      Related Articles

17

Invariant measures for complex-valued dissipative dynamical systems and applications    Pages : 2427 - 2446

Xin Li,  Wenxian Shen and Chunyou Sun

 Abstract       References       Full Text      Related Articles

18

Nonsmooth frameworks for an extended Budyko model    Pages : 2447 - 2463

Anna M. Barry,  Esther Widiasih and Richard McGehee

 Abstract       References       Full Text      Related Articles

19

Chiellini integrability condition, planar isochronous systems and Hamiltonian structures of Liénard equation    Pages : 2465 - 2478

A. Ghose Choudhury and Partha Guha

 Abstract       References       Full Text      Related Articles

20

Stationarity and periodicity of positive solutions to stochastic SEIR epidemic models with distributed delay    Pages : 2479 - 2500

Qun Liu,  Daqing Jiang,  Ningzhong Shi,  Tasawar Hayat and Ahmed Alsaedi

 Abstract       References       Full Text      Related Articles

21

Quasi-periodic solutions of generalized Boussinesq equation with quasi-periodic forcing    Pages : 2501 - 2519

Yanling Shi,  Junxiang Xu and Xindong Xu

 Abstract       References       Full Text      Related Articles